# SDR DALA2017101607504

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE,  BS 1053 BETWEEN LONGERONS 17 - 18L.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND DWG S2912293S, REV DL.
